Tsukuba Journal of Mathematics

 

Tsukuba Journal of Mathematics (cover)

 

Online with:   

ProjectEuclid

Online with :    

Tulips-R


ISSN Printed edition 0387-4982
          Online edition 2423-821X

 

 Aim and History

The aim of this journal is to publish rapidly original contributions to pure and applied mathematics. All papers are refereed.

Tsukuba journal of mathematics is a continuation of Science Reports of the Tokyo Bunrika Daigaku, Sect. A, Vol. 1-Vol.4, No 82(1930-1953) and Science Reports of the Tokyo Kyoiku Daigaku,Sect. A, Vol. 4, No.83-Vol. 13, No. 382 (1954-1977).

 

 Call for Papers

The main purpose of Tsukuba Journal of Mathematics is to promote research activities in pure and applied mathematics by publishing original research papers very rapidly. Selection for publication is on the basis of reports from referees commissioned by the editorial committee. 

For more details, please see  Guide for Authors.

 

 Editorial Committee

  Yuji Hamana, chair
  Issei Oikawa
  Hajime Ono

  Daisuke Sagaki
  Motoo Tange

 

 Associate Editors

  Shigeki Akiyama
  Makoto Aoshima
  Jun-ichi Inoguchi
  Tomoyuki Kakehi
  Kazuhiro Kawamura
  Akira Masuoka
  Yoshihiro Takeyama
  Akito Tsuboi

 

 Advisory Board

Professor Michael Baake ( Faculty of Mathematics, University of Bielefeld,Germany)
Professor Jürgen Berndt ( Department of Mathematics, King’s CollegeLondon, United Kingdom)
Professor Hiroshi Isozaki ( Professor Emeritus, University of Tsukuba,Japan)
Professor Takao Yamaguchi ( Department of Mathematics, Kyoto University,Japan)

 Contact and Subscription Information

Communications with this publication should be addressed to the chair of the editorial committee of Tsukuba Journal of Mathematics

Yuji Hamana (the chair of the editorial committee)
Institute of Mathematics
University of Tsukuba
Tsukuba, Ibaraki 305-8571
Japan

E-mail address :journal at math.tsukuba.ac.jp

Subscription Agent
Japan Publications Trading Co., Ltd.
1-2-1 Sarugaku-cho, Chiyoda-ku
Tokyo 101-0064 
Japan

E-mail address :serials at
Fax : +81-3-3292-0410

Table of contents

Tsukuba Journal of Mathematics

Vol.44, No.1(2020) ※ Access limited to Institute of Mathematics.
 Author
Title
Page
Kazuaki Tajima and
Akihiko Yukie
On the Git Stratification of Prehomogeneous Vector Spaces II
1
Masaya Kawamura
Regularity results for the almost Hermitian curvature flow
63
Benjamin Cahen
The complex Weyl calculus as a Stratonovich-Weyl correspondence for the real diamond group
121
Russell Ricks
Planar Subspaces are Intrinsically Cat (0)
139
Yohei Ito
ℂ-Constructible Enhanced Ind-Sheaves
155
Mayuko Kon
3-dimensional real hypersurfaces with transversal η-Killing Ricci tensor field of a complex space form
203
Vol.43, No.2(2019) ※ Access limited to Institute of Mathematics.
 Author
Title
Page
Nobutaka Boumuki and Tomonori Noda
Paraholomorphic Cohomology Groups of Hyperbolic Adjoint Orbits
113
Michio Ozeki
48 Dimensional Even Unimodular Nearly Extremal Lattices
145
Manish Kumar Pandey, B. Ramakrishnan and Anup Kumar Singh
Shimura and Shintani Liftings of Certain Cusp Forms of Half-Integral and Integral Weights
191
Andrei Marcus and Shengyong Pan
Tilting complexes for group graded self-injective algebras
211
Takayuki Kobayashi, Masashi Misawa, and Kenji Nakamura
Timie-space L2-boundedness for the 2D Navier-Stokes equations and hyperbolic Navier-Stokes equations
233
Tomoaki Abuku, Masanori Fukui, Ko Sakai and Koki Suetsugu
On a Combination of the Cyclic Nimhoff and Subtraction Games
241
 Vol.43, No.1(2019) ※ Access limited to Institute of Mathematics.
 Author
Title
Page
ToshikazuMiyashita
Realizationsof Inner Automorphisms of Order 4 and Fixed Points Subgroups by Them on theConnected Compact Exceptional Lie Group E8, Part II
1
KanakoEnoyoshi and Kazumi Tsukada
Examplesof transversally complex submanifolds of the associative Grassmannmanifold"
23
Masaya Kawamura
A scalar Calabi-type flow in the almost Hermitiangeometry
37
JiryoKomeda and Makiko Mase
Curveson weighted K3 surfaces of degree two with symmetric Weierstrass semigroups
55
Tomohiro Kamiyoshi, Yoshiteru Kurosawa, HiroshiNagase, and Makoto Nagura
RegularPrehomogeneous Vector Spaces for Valued Dynkin Quivers
71
 Vol.42, No.2(2018) 
 Author
Title
Page
U-HangKi and 
Hiroyuki Kurihara
Commutingstructure Jacobi operators for real hypersurfaces in complex space forms II
127
Nobukazu Shimeno and Yuichi Tamaoka
The hypergeometric function for the root system oftype with a certain degenerate parameter
155
YutakaIwamoto
Anindecomposable continuum as subpower Higson corona
173
Katsusuke Nabeshima and Shinichi Tajima
Computationmethods of logarithmic vector fields associated with semi-weighted homogeneousisolated hypersurface singularities
191
Yasser F. Ortiz-Castillo, Artur Hideyuki Tomita andTakamitsu Yamauchi
HigsonCompactifications of Wallman type
233
Yasuhiro Hara
ATopological Proof of Chen's Alternative Kneser Coloring Theorem
251
Ryota Umezawa
Onan Analog of the Arakawa-Kaneko Zeta Function and Relations of Some MultipleZeta Vlues
259
Yuji Kasahara
ANote on the Product of Independent Random Variables with Regularly VaryingTails
295
Yasuyuki Kachi and Pavlos Tzermias
AFormula for the Hurwitz Zeta Function, Riemann's Functional Equation and Certain Integral Representations
309
 Vol.42, No.1(2018) 
 Author
Title
Page
Nagatoshi Sasano
Contragredient Lie algebras and Lie algebras associated with a standard pentad
1
Makoto Fujii and Manabu Oura
Ring of the weight enumerators of dn+
53
Tatsumasa Ura
Constant negative Gaussian curvature tori and their singularities
65
Tomohiro Kamiyoshi, Makoto Nagura and Shin-ichi Otani
Associated binomial Inversion for unified Stirling numbers and counting subspaces generated by subsets of a root system
97